# SDR USAA2010123093274

- Difficulty date: December 28, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,085 hours, 30,257 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Part number: 7402048505
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - CORROSION ON SOLID PIN AFT ENGINE MOUNT LOWER INBOARD POSITION ENGINE NR 2.  REPLACED SOLID PIN AFT ENGINE MOUNT LOWER INBOARD POSITION ENGINE NR 2 IAW A320 AMM 71-22-11.
